Alert archive / Montana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 19, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 7, 2022, 8:07 PM MDT for Lake County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2022, 8:07 PM MDT (02:07 UTC)
- Expired
- Jul 7, 2022, 9:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Lake County, MT
The radar
The Missoula radar (KMSX), 79 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:35 PM MDT | HAIL 1 | 3 Nw Polson, MT | LARGE QUANTITY OF NICKEL SIZE HAIL THAT CAUSED SIGNIFICANT DAMAGE TO A GREENHOUSE BUSINESS. STRONG WINDS BROKE DECENT SIZE TREE BRANCHES, BUT UNABLE TO ESTIMATE WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WUUS55 KMSO 080207
SVRMSO
MTC047-080300-
/O.NEW.KMSO.SV.W.0019.220708T0207Z-220708T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Missoula MT
807 PM MDT Thu Jul 7 2022
The National Weather Service in Missoula has issued a
* Severe Thunderstorm Warning for...
Northwestern Lake County in northwestern Montana...
* Until 900 PM MDT.
* At 807 PM MDT, a severe thunderstorm was located near Big Arm, or 8
miles west of Polson, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Polson, Rocky Point, Jette, Kerr, Kings Point, Big Arm and Finley
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4764 11439 4774 11447 4791 11402 4774 11384
TIME...MOT...LOC 0207Z 251DEG 25KT 4772 11434
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$6 follow-up statements
168
WWUS55 KMSO 080219
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
819 PM MDT Thu Jul 7 2022
MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
819 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN LAKE COUNTY...
At 819 PM MDT, a severe thunderstorm was located over Rocky Point, or
near Polson, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Polson, Rocky Point, Jette, Kerr, Kings Point, Big Arm and Finley
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4766 11428 4777 11438 4791 11402 4774 11384
TIME...MOT...LOC 0219Z 251DEG 25KT 4775 11422
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$445
WWUS55 KMSO 080225
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
825 PM MDT Thu Jul 7 2022
MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
825 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...
At 824 PM MDT, a severe thunderstorm was located over Kings Point, or
near Polson, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts. The storm
continues to strengthen and is moving over Flathead Lake.
This will be a dangerous storm for anyone on the lake.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Polson, Rocky Point, Jette, Kings Point, Big Arm, Kerr and Finley
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4767 11424 4778 11435 4791 11402 4774 11384
TIME...MOT...LOC 0224Z 251DEG 25KT 4776 11417
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$847
WWUS55 KMSO 080231
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
831 PM MDT Thu Jul 7 2022
MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
831 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...
At 831 PM MDT, a severe thunderstorm was located over Kings Point, or
near Polson, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Polson, Jette, Rocky Point, Kings Point, Big Arm and Finley Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4768 11417 4781 11427 4791 11402 4774 11384
TIME...MOT...LOC 0231Z 251DEG 25KT 4778 11409
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$870
WWUS55 KMSO 080238
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
838 PM MDT Thu Jul 7 2022
MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
838 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTH CENTRAL LAKE COUNTY...
At 838 PM MDT, a severe thunderstorm was located near Kings Point, or
9 miles northeast of Polson, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Finley Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4773 11410 4784 11415 4791 11402 4774 11384
TIME...MOT...LOC 0238Z 251DEG 25KT 4779 11403
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$242
WWUS55 KMSO 080245
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
845 PM MDT Thu Jul 7 2022
MTC047-080300-
/O.CON.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
845 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN LAKE COUNTY...
At 845 PM MDT, a severe thunderstorm was located 9 miles east of
Kings Point, or 12 miles northeast of Polson, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Finley Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4775 11405 4782 11409 4789 11400 4774 11384
TIME...MOT...LOC 0245Z 251DEG 25KT 4781 11396
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$286
WWUS55 KMSO 080251
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
851 PM MDT Thu Jul 7 2022
MTC047-080301-
/O.EXP.KMSO.SV.W.0019.000000T0000Z-220708T0300Z/
Lake MT-
851 PM MDT Thu Jul 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY WILL
EXPIRE AT 900 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4775 11405 4782 11409 4789 11400 4774 11384
TIME...MOT...LOC 0251Z 251DEG 25KT 4782 11393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:08 PM MDT, 6 hours 59 minutes earlier.
Area forecast discussion, Jul 7, 1:08 PM MDT, 6 hours 59 minutes before
Area Forecast Discussion National Weather Service Missoula MT 108 PM MDT Thu Jul 7 2022 .DISCUSSION...Thunderstorms are in the forecast again today and tomorrow. The combination of clear skies, a moist air mass, and southwest flow are the standard ingredients for thunderstorms in the Northern Rockies, and we have plenty of all of them. Generally, we expect heavy rain with thunderstorms, but there is a slight chance that some storms will be severe and produce 1 inch or larger hail and/or winds 60 mph or more. The severe storm potential this evening will remain greatest in southwest Montana, namely Silver Bow county. Central Idaho and the rest of western Montana can expect heavy rain with thunderstorms, which is a minor downgrade in the expected intensity of storms compared to previous forecasts. Flash flooding is always a concern with thunderstorms with heavy rain. For this evening, the storms are expected to be moving at 20-35 mph depending on location. This speed will keep them from lingering too long in one place, which reduces the chances for a flash flood. However, if storms start "training", which is when they form one behind the other, then any location that gets hit multiple times may still see some flash flooding. That is the main threat we'll be watching for this evening. For Friday, the thunderstorm situation looks very similar. For the longer term forecast, the sub-tropical ridge over the southwest is growing stronger. Early next week, a transitory ridge will move across the Northern Rockies and become superimposed on the high pressure centered over the Four Corners region of the US. This will cause the warmest temperatures of the year so far, with the best potential for western Montana locations to reach the 100F mark. Ensemble models agree very well on this, so forecast confidence is high. Some moisture from the Desert Southwest monsoon may work its way north and cause some thunderstorms over southwest Montana next week. But alas, the ridge is only transitory over our region, and ensembles agree on it breaking down mid to late next week with a return southwest flow. Naturally, this will bring back the chances of thunderstorms. && .AVIATION...Showers and thunderstorms are beginning to develop across portions of Lemhi county and southwest Montana this afternoon. The convection is anticipated to increase in coverage and intensity across north central Idaho into west central and southwest Montana during the remainder of the afternoon and evening. KBTM and KSMN have the best chance of being impacted by a thunderstorm until 08/02z. These storms will be capable of producing heavy rain, hail, and gusty erratic winds. The models are indicating that KMSO could be impacted by storms between 08/00z to 08/08z. Nocturnal convection appears to linger across southern Lemhi county. Any places that receive some rain this afternoon and evening have the potential of developing patchy fog by Friday morning. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...None. ID...None. &&
In the hours before
Local storm report, Jul 7, 7:30 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
730 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 ENE STEVENSVILLE 46.53N 114.02W
07/07/2022 E1.00 INCH RAVALLI MT PUBLIC
SENT IN BY TWITTER.
&&
TASLocal storm report, Jul 7, 7:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
731 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 4 ENE STEVENSVILLE 46.53N 114.02W
07/07/2022 RAVALLI MT PUBLIC
STRONG WINDS CAUSING POWER OUTAGE AND A
BROKEN COTTONWOOD TREE.
&&
TASLocal storm report, Jul 7, 7:32 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
732 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 NE CHARLO 47.46N 114.14W
07/07/2022 E1.00 INCH LAKE MT PUBLIC
PICTURE SENT IN BY TWITTER.
&&
TASLocal storm report, Jul 7, 7:37 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
737 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 4 E FLORENCE 46.64N 113.99W
07/07/2022 E1.00 INCH RAVALLI MT PUBLIC
&&
TASSpecial weather statement, Jul 7, 7:50 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Missoula MT
750 PM MDT Thu Jul 7 2022
MTZ001>003-080230-
Flathead/Mission Valleys MT-West Glacier Region MT-
Kootenai/Cabinet Region MT-
750 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of north central Lake
and central Flathead Counties through 830 PM MDT...
At 750 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bigfork, or 11 miles south of Kalispell, moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Woods Bay, Bigfork, Creston, Somers and Lakeside.
This includes the following highways...
Highway 83 between mile markers 83 and 90.
Highway 93 between mile markers 93 and 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4794 11416 4805 11438 4828 11418 4813 11386
TIME...MOT...LOC 0150Z 216DEG 19KT 4806 11421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHSpecial weather statement, Jul 7, 7:52 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Missoula MT
752 PM MDT Thu Jul 7 2022
MTZ005-006-043-080230-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
Potomac/Seeley Lake Region MT-
752 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of south central
Missoula County through 830 PM MDT...
At 752 PM MDT, Doppler radar was tracking a strong thunderstorm over
East Missoula, or near Missoula, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Missoula, Bonner-West Riverside and East Missoula.
This includes the following highways...
Interstate 90 between mile markers 100 and 109.
Highway 93 S between mile markers 89 and 94.
Highway 200 near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4675 11395 4685 11412 4695 11404 4689 11386
TIME...MOT...LOC 0152Z 203DEG 10KT 4685 11397
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:22 PM MDT | Special Weather Statement | MSO | Ravalli | 38 min |
| Jul 7, 6:24 PM MDT | Special Weather Statement | MSO | Missoula | 36 min |
| Jul 7, 6:35 PM MDT | Special Weather Statement | MSO | Missoula | 25 min |
| Jul 7, 6:51 PM MDT | Special Weather Statement | MSO | Granite | 24 min |
| Jul 7, 6:57 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Ravalli | 33 min |
| Jul 7, 7:01 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Powell | 29 min |
| Jul 7, 7:06 PM MDT | Special Weather Statement | MSO | Lake | 24 min |
| Jul 7, 7:16 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Missoula, Ravalli | 44 min |
| Jul 7, 7:41 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake, Sanders | 34 min |
| Jul 7, 7:50 PM MDT | Special Weather Statement | MSO | Flathead | 40 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | MSO | Missoula | 38 min |
| Jul 7, 7:55 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 50 min |
| Jul 7, 7:56 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake, Sanders | 49 min |
| Jul 7, 8:09 PM MDT | Special Weather Statement | MSO | Lake | 36 min |
| Jul 7, 8:12 PM MDT | Areal Flood Advisory | MSO | Missoula | 73 min |
| Jul 7, 8:18 PM MDT | Special Weather Statement | MSO | Missoula | 27 min |
| Jul 7, 8:33 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 32 min |
| Jul 7, 8:41 PM MDT | Areal Flood Advisory | MSO | Lake | 113 min |
| Jul 7, 8:51 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 24 min |
| Jul 7, 9:02 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 28 min |
| Jul 7, 9:12 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 33 min |
| Jul 7, 9:25 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 50 min |
| Jul 7, 9:35 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 25 min |
| Jul 7, 9:45 PM MDT | Special Weather Statement | MSO | Missoula | 30 min |
| Jul 7, 10:50 PM MDT | Special Weather Statement | MSO | Lake | 25 min |
| Jul 7, 11:24 PM MDT | Special Weather Statement | MSO | Lake | 51 min |
| Jul 8, 1:04 AM MDT | Special Weather Statement | MSO | Missoula | 41 min |
| Jul 8, 1:43 AM MDT | Special Weather Statement | MSO | Lake | 47 min |
| Jul 8, 1:49 AM MDT | Severe Thunderstorm Warning | MSO | Lake | 26 min |
| Jul 8, 2:34 PM MDT | Special Weather Statement | MSO | Ravalli | 26 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | MSO | Ravalli | 26 min |
| Jul 8, 2:50 PM MDT | Special Weather Statement | MSO | Ravalli | 40 min |
| Jul 8, 3:12 PM MDT | Special Weather Statement | MSO | Missoula | 33 min |
| Jul 8, 3:18 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 27 min |
| Jul 8, 3:23 PM MDT | Special Weather Statement | MSO | Granite | 37 min |
| Jul 8, 3:33 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 42 min |
| Jul 8, 3:55 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Sanders | 24 min |
| Jul 8, 4:04 PM MDT | Special Weather Statement | MSO | Granite | 26 min |
| Jul 8, 4:12 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 26 min |
| Jul 8, 4:16 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 33 min |
| Jul 8, 4:37 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 23 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.